# SDR SWIA2018111345259

- Difficulty date: October 15, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 40,277 hours, 36,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 369
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT FS639.00 JUST BELOW STGR2R. (C-CHECK) RO: 11/12/2018 DRESSED BACK DENT IN FUSELAGE SKIN AT FS639.00 JUST BELOW STGR2R IAW REO.
